# SDR YV3R2020111900392

- Difficulty date: November 13, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Make and model: Robsin R44
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Horn
- Part number: B3206
- Part serial: LOT23
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED HORN ASSEMBLY P/N: B320-6 IS INOPERATIVE.
